# SDR SWAA064867

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 40,846 hours, 34,770 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2012
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIVE MINUTES BEFORE LANDING STRONG ACRID ODOR IN CABIN.  SMELL RETURNED ANYTIME EITHER PACK IS TURNED ON.  REMOVED AND REPLACED GASPER FAN PER MM.
